View Full Version : Losing my personality with Lamotrigine


Nibs91
08-27-13, 03:00 PM
Hey everyone :)

Seems like lamotrigine is killing my personality. I was once a happy and bubbly person (or could at least act like it) around people but this has completely diminished. When I'm around my friends I just sit there silently with zero thoughts in my head and just listening to the conversation. But I'm not really listening, unintentionally zoning everything out and at the same time I'm thinking about nothing.

My responses have become totally generic like "haha" or "I'm good how are you?"

The lamictal is effectively alleviating or leveling out my depression/mood but it's leaving me with nothing useful. In the past SSRI's have done the same thing in terms of my personality but they didn't do anything for my depression. So I am somewhat happy with the lamictal. I just don't know if I wanna continue with it or end it and just stick to the adderall (which would suck because I would still totally be depressed but I'd at least be able to engineer awesome responses/thoughts/emotions when I'm around people.

I'm stuck.

Raye
09-21-13, 07:58 AM
I know it's been a while since you posted this, but have you stopped the lamictal? Or do you still take it?

Daydreamin22
09-21-13, 11:06 AM
what have you decided to do?

Nibs91
09-23-13, 12:01 PM
I'm still taking it, because at this point I am losing hope. Even with therapy and meds, I am totally lost and I continue to self-destruct. I attribute it to the lamictal and the prozac that i took earlier this year. Nothing is helping but the adderall. My mornings are fantastic but as the day goes on I spiral out of control. I did get IR as a "booster" but it does nothing really except keep me awake at night, which btw I already had problems sleeping even prior to the adderall.

I have an appt on wednesday 25th. I'm going to be frank with the psychiatrist and tell him that I am borderline worse off than I was prior to going there almost exactly 1 year ago. Well see what he thinks.

Thanks for the replies guys!

sarahsweets
09-23-13, 12:50 PM
sometimes pairing the right antidepressent with lamictal makes all the difference. If you are on prozac, then that is an SSRI. You may do better on an SNRI with the lamitcal.

Nibs91
09-24-13, 02:53 PM
sometimes pairing the right antidepressent with lamictal makes all the difference. If you are on prozac, then that is an SSRI. You may do better on an SNRI with the lamitcal.

I will take that into consideration, I'm just worried it'll make everything worse. Just like the celexa and prozac.